MathSciNet Relay Station
MathSciNet bibliographic data
MR126271 (23 #A3567) 55.40 (55.25)
Cockcroft, W. H.; Swan, R. G. On the homotopy type of certain two-dimensional complexes. Proc. London Math. Soc. (3) 11 1961 194–202.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement